# SDR DALA201805183432

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN BS 1320 AND 1340, STRINGER 29R WEB CORRODED.   INSTALLED A NEW WEB IAW SRM 51-40-02, & DRAWING 146N5398, REV B.
